Lower curvature bounds, Toponogov's theorem, and bounded topology
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 651-670.
@article{ASENS_1985_4_18_4_651_0,
     author = {Abresch, Uwe},
     title = {Lower curvature bounds, {Toponogov's} theorem, and bounded topology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {651--670},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1985},
     doi = {10.24033/asens.1499},
     zbl = {0595.53043},
     mrnumber = {87j:53058},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1499/}
}
TY  - JOUR
AU  - Abresch, Uwe
TI  - Lower curvature bounds, Toponogov's theorem, and bounded topology
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1985
DA  - 1985///
SP  - 651
EP  - 670
VL  - Ser. 4, 18
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1499/
UR  - https://zbmath.org/?q=an%3A0595.53043
UR  - https://www.ams.org/mathscinet-getitem?mr=87j:53058
UR  - https://doi.org/10.24033/asens.1499
DO  - 10.24033/asens.1499
LA  - en
ID  - ASENS_1985_4_18_4_651_0
ER  - 
%0 Journal Article
%A Abresch, Uwe
%T Lower curvature bounds, Toponogov's theorem, and bounded topology
%J Annales scientifiques de l'École Normale Supérieure
%D 1985
%P 651-670
%V Ser. 4, 18
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1499
%R 10.24033/asens.1499
%G en
%F ASENS_1985_4_18_4_651_0
Abresch, Uwe. Lower curvature bounds, Toponogov's theorem, and bounded topology. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 651-670. doi : 10.24033/asens.1499. http://www.numdam.org/articles/10.24033/asens.1499/

[1] L. Ahlfors et L. Sario, Riemann Surfaces (Princeton Uni. Press, N.J., 1960). | MR | Zbl

[2] R. Bishop et R. Crittenden, Geometry of Manifolds (Academic Press, N. Y., 1964). | MR | Zbl

[3] P. Berard et S. Gallot, Inégalités Isopérimétriques pour l'Équation de la Chaleur et Application à l'Estimation de quelques Invariants Géométriques (preprint). | MR

[4] P. Berard et D. Meyer, Inégalités Isopérimétriques et Applications (Ann. scient. Ec. Norm. Sup., Vol. 15, 1982, pp. 513-542). | Numdam | MR | Zbl

[5] J. Cheeger et D. Ebin, Comparison Theorems in Riemannian Geometry (North Holland, N. Y., 1975). | MR | Zbl

[6] J. Cheeger et D. Gromoll, On the Structure of Complete Manifolds of Non-negative Curvature (Ann. of Math., Vol. 96, 1972, pp. 413-443). | MR | Zbl

[7] B. Dekster et I. Kupka, Asymptotics of Curvature in a Space of Positive Curvature (J. Diff. Geo., Vol. 15, 1980, pp. 553-568). | MR | Zbl

[8] D. Elerath, An Improved Toponogov Comparison Theorem for Non-negatively Curved Manifolds (J. Diff. Geo., Vol. 15, 1980, pp. 187-216). | MR | Zbl

[9] P. Eberlein et B. O'Neill, Visibility Manifolds, (Pacific J. of Math., Vol. 46, 1972, pp. 45-109). | MR | Zbl

[10] M. Gromov, Curvature, Diameter and Betti Numbers (Comm. Math. Helv., Vol. 56, 1981, pp. 179-195). | MR | Zbl

[11] W. Klingenberg, Riemannian Geometry (De Gruyter, 1982). | MR | Zbl

[12] I. Richards, On the Classification of Non-compact Surfaces (Trans. Am. Math. Soc., Vol. 106, 1963, pp. 259-269). | MR | Zbl

Cited by Sources: